... high. I do; however, take serious pain medication due to a spinal cord injury I got while boxing last January. I take my meds as prescribed and work with my AA sponsor closely. So here is my question today folks. Since my bowel does not work (flaccid bowel due to SCI) I take some stuff to help with softening stools and do an enema almost daily. I take Oxycontin 2x daily and oxycodone for break through pain. Lately the ozycontin is coming out of me whole, hard coat missing and if i place it on the counter and press down it just crumbles. My pain is up and down so I do not think it is coming out all of the time but it scarfes me because now I can not tell my true dose and my mood is affected, my pain is affected and I can not afford to go to the doctor for a bunch of tests to see what's up. The pharmacist's have a whole bunch of different answers. Do you have any ideas? I am afraid to cut the long acting drug up and take smaller pieces at various times to equal the dosage but I don't know what else to do
high boxerboi56,there is actually a couple solutions i could reccomend.i also take pain meds daily,[methadone 40 mg] as i had avarious knee surgeries and what not.the 1st would be,take a coffe cup of hot water,not boiling just hot,take the coating off ur pill, then put it in the water til ur oxy dissolves by stirrin it/and ya got urself sum homemade oxy juice,the 2nd way which is what ppl do to abuse it would be crush it up and sniff it.now idk how either will do for ur bowels but those were my immediate thoughts.good luck!
You may look into Subutex as this is taken sublingual . Now the great news it is now generic. That means that the price has dropped so much. With you not having insurance it seems right down your alley. Subutex is continually been prescribed for pain. It works quite well.
So maybe you can try this.
I wish you the best
Be very careful, these drugs will creep up on you... It's not a matter of "addiction", per say but rather your body will become dependent. See, once you start taking opiates you body halts production of your 'internal opiates', endorphins (greek for the morphine within us). These are your natural, feel good , pain relievers and once your body has the external opiates, there's no way to relieve pain naturally. Your body will need more and more as the receptors fill up with opiates-and then there's you tolerance and it will grow quickly.
Just to function, you will need more and more of these drugs and eventually you will live enslaved to these tiny pills. Opiates pose an intensely painful and lengthly withdrawal which makes it so hard to stop. It's no way to live.
Hi. My names Mykinzie and I just wanted to tell u I really appreciate your honesty. I also am an alcoholic and have serious back pain which has me taking the fentanyl patch. I'm in recovery myself and have an aa sponsor as well. I just wanted to introduce myself and encourage you as I think we can be positive support in each others lives. I don't know the answer to ur question but just wanted to say Good Job on your honesty n for encouraging me to do the same as well. My real name is Marla and I'm new to pain management and the forum here also. Keep up the good work and we soon find out how much love and support we have don't we? Sincerely, Your sister in Recovery. Marla
- Oxytocin Information for Consumers
- Oxytocin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxytocin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 5 answers
Posted 16 Feb 2010 • 3 answers
Spinal Cord Trauma - In 2007 I had neck surgery & the dr hit my spinal cord resulting in spinal cord
Posted 30 Oct 2011 • 4 answers
Posted 5 Jan 2015 • 1 answer
Posted 30 Aug 2015 • 3 answers